# SDR 2005UALA01017

- Difficulty date: September 22, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 49,899 hours, 18,389 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKE AND BURNING ODOR IN COCKPIT WITH RIGHT PACK OPERATING OFF APU.   ACCOMPLISHED AIR CONDITIONING SYSTEM OIL CONTAMINATION MAINTENANCE PRACTICES PER MM21-00-01.  NO SMELLS NOTED.  RETURNED AIRCRAFT TO SERVICE.
